# SDR 2011FA0000627

- Difficulty date: September 21, 2011
- Submitted: September 21, 2011
- Operation: General aviation
- Aircraft: N7432V
- Make and model: Mooney M20F
- Aircraft serial: 221209
- Aircraft time: 2,696 hours
- Engine: Lyc AEIO360A1A
- Engine time: 2,695 hours
- Propeller: Hartzl HCC2YK1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Bore
- Part number: ECLW12995CN
- Condition: Peeling
- Location: Engine
- Part time: 690 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 7000 FELT A SLIGHT SHUDDER.  WHILE LEVELING AT 9500, NOTICED OIL PRESSURE GOING DOWN.  PROP WENT TO FLAT PITCH.  OIL PRESSURE NOW IN YELLOW ARC.  DECLARED AN EMERGENCY. PULLED ENGINE TO IDLE AND BEGAN A DESCENT TO AIRPORT.   LANDED LONG AND BLEW MAIN TIRES WHILE BRAKING HEAVILY.  STOPPED SHORT OF OVERRUN.  INSPECTION FOUND A SECTION OF CYLINDER WALL HAD DELAMINATED AND PASSED THROUGH THE ENGINE.
